MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115313
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is indicated to need a revision procedure, approximately one (1) year post-implantation due to dislocating their shoulder while changing a tire.However, no revision procedure has been reported to date.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Device product code: phx.Concomitant medical products: item# 110031420; lot# 64663507.Item#32-486265; lot#439360.Item#32-486265 lot#960570.Item#20-8090-003-02; lot#65236417.Item#110040202; lot#64909442.Item#110040300; lot#65106148.Item#405889; lot#698720.Item#405800; lot#495020.Item#110031869; lot#65118357.Item#110003484; lot#664930.Item#010000589; lot#930690.Item#115396; lot#318140.Item#180551; lot#072620.Item#180550; lot#344530.Item#110031399; lot#65142044.Item#912040; lot#205700.Item#912030; lot#p10452.Item#912030; lot#p10177.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code - proposed code: mechanical (g04)- head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.It was indicated that the dislocation occurred while the patient was changing a tire.However, with the provided information a definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVSR SHLDR GLNSP +3 36MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15690140
Report Number0001825034-2022-02395
Device Sequence Number15293640
Product Code PHX
UDI-Device Identifier00880304475779
UDI-Public(01)00880304475779(17)300714(10)072910
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115313
Device Lot Number072910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Other;
Patient SexFemale